Drug interactions between Nicotinic Acid and pravastatin
|Nicotinic Acid (niacin)|
Interactions between your drugs
Applies to: Nicotinic Acid (niacin) and pravastatin
Talk to your doctor before using niacin and pravastatin. This combination may cause unexplained muscle pain, tenderness, or weakness, particularly if accompanied by chills or fever. If you take both medications together, tell your doctor if you have any of these symptoms. You may need a dose adjustment or special test if you take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.